Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes delay in menstrual bleeding while treating PCOD?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12891 Questions
Question

I have consulted doc on 16th November regarding my period delay. And I have pcod from last 6 month and my period was regular every month(delay 5 to 6 after detect Pcod) but this time 1 month delay ( LMP- 5/10/2017. So doc asked me to take T.derivy for 5 days. I started this medicine from 25 the Nov to 29 Nov but no periods yet and today date is 9th dec
I was sexually active in month of October .I did thrice test it was negative. So what to do now?
Thu, 10 May 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Regular contraceptive pills will help.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
If you did not have any periods after having deviry for 5 days then you need regular contraceptive pills to have your periods. Other medicines to control the hormonal imbalance associated with PCOD are also needed. Do consult your gynecologist and get proper medicines prescribed from her.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes delay in menstrual bleeding while treating PCOD? 13 minutes later
So is there no chance pregnancy. I had my sex after my periods in 14 days in ovulation time.
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Not pregnant.

Detailed Answer:
Hello.
Thanks for writing again.

The pregnancy test is 97% accurate. Since the test is negative there is no need to worry.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor